# SDR DL757020458

- Difficulty date: April 19, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 46,199 hours, 23,345 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Slide
- Part number: D30655123
- Part serial: 0851
- Condition: Deployed
- Location: 2r Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DEPLOYED BY CABIN SERVICE_C/A REPLACED SLIDE
